# SDR AALA20011301

- Difficulty date: June 14, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND EMERGENCY EXIT LIGHT INOPERATIVE.  AFT VAULT DOOR OVERHEAD LIGHT.  REPLACED EXIT LIGHT E58 NR 3934056, MM 33-50-101-2.  (M)
